RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2017, Number 5, Pages 71–76 (Mi ivm9239)  

This article is cited in 2 scientific papers (total in 2 papers)

A new approach to solving homogeneous Riemann boundary-value problem on a ray with infinite index

R. B. Salimov, A. Z. Suleimanov

Kazan State Architecture and Civil Engineering University, 1 Zelyonaya str., Kazan, 420043 Russia

Abstract: We consider Riemann boundary-value problem with infinite index where the edge condition of a problem is given on positive real axis of a complex plane. To solve this problem we use an approach based on the removal of the infinite discontinuity of the argument of coefficient of boundary condition. The approach is analogous to that e one which, in the case of finite index of the problem in papers by F. D. Gakhov, helps to remove a discontinuity of coefficient of boundary condition with specially selected functions, different from the ones in this paper.

Keywords: Riemann boundary-value problem, analytical function, infinite index.

Full text: PDF file (165 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2017, 61:5, 61–65

Bibliographic databases:

UDC: 517.54
Received: 06.10.2015

Citation: R. B. Salimov, A. Z. Suleimanov, “A new approach to solving homogeneous Riemann boundary-value problem on a ray with infinite index”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, no. 5, 71–76; Russian Math. (Iz. VUZ), 61:5 (2017), 61–65

Citation in format AMSBIB
\Bibitem{SalSul17}
\by R.~B.~Salimov, A.~Z.~Suleimanov
\paper A new approach to solving homogeneous Riemann boundary-value problem on a ray with infinite index
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2017
\issue 5
\pages 71--76
\mathnet{http://mi.mathnet.ru/ivm9239}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2017
\vol 61
\issue 5
\pages 61--65
\crossref{https://doi.org/10.3103/S1066369X17050085}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000408843700008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85018385294}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9239
  • http://mi.mathnet.ru/eng/ivm/y2017/i5/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. B. Salimov, T. Yu. Gorskaya, “Issledovanie resheniya kraevoi zadachi Rimana na luche s beskonechnym indeksom novym metodom”, Mezhdunar. nauch.-issled. zhurn., 2018, no. 3(69), 24–27  mathnet  crossref
    2. R. B. Salimov, T. Yu. Gorskaya, “Reshenie odnorodnoi kraevoi zadachi Rimana s usloviem na deistvitelnoi osi i beskonechnym indeksom logarifmicheskogo poryadka novym metodom”, Mezhdunar. nauch.-issled. zhurn., 2019, no. 7(85), 6–15  mathnet  crossref
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:91
    Full text:17
    References:24
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020